# SDR SWAA2021072797429

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,550 hours, 39,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR OVERHEAD EMERGENCY LIGHT LENS CAME OFF. ; / [01] C/W EA M-21-133-00720.
